# SDR ASAA0010101

- Difficulty date: July 20, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Seat Pallet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 143 - ONE SEAT PALLET EMERGENCY TRACK LIGHTS ILLUMINATED.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
